Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 136, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 19, 2022, 4:10 PM CDT for Le Sueur County, Rice County, Scott County, Minnesota. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2022, 4:10 PM CDT (21:10 UTC)
- Expired
- May 19, 2022, 4:34 PM CDT
- In force
- 24 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Le Sueur County, MN, Rice County, MN, Scott County, MN
The radar
The Minneapolis radar (KMPX), 43 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 4:15 PM CDT | HAIL 1.25 | Montgomery, MN | |
| May 19, 4:31 PM CDT | HAIL 1 | 1 Sw Elko New Market, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:11 PM CDT | Tornado Watch | SPC | 7 hr |
| May 19, 3:20 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
959
WUUS53 KMPX 192110
SVRMPX
MNC079-131-139-192145-
/O.NEW.KMPX.SV.W.0136.220519T2110Z-220519T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
410 PM CDT Thu May 19 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northeastern Le Sueur County in south central Minnesota...
Southeastern Scott County in east central Minnesota...
Northern Rice County in south central Minnesota...
* Until 445 PM CDT.
* At 409 PM CDT, a severe thunderstorm was located over Montgomery,
or 17 miles northwest of Faribault, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Lonsdale around 420 PM CDT.
Webster around 425 PM CDT.
Other locations in the path of this severe thunderstorm include Elko
New Market.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4444 9373 4466 9345 4454 9328 4447 9328
4447 9316 4446 9315 4435 9361
TIME...MOT...LOC 2109Z 232DEG 39KT 4444 9357
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Dye3 follow-up statements
572
WWUS53 KMPX 192114
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
414 PM CDT Thu May 19 2022
MNC079-131-139-192145-
/O.CON.KMPX.SV.W.0136.000000T0000Z-220519T2145Z/
Le Sueur MN-Scott MN-Rice MN-
414 PM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN LE SUEUR...SOUTHEASTERN SCOTT AND NORTHERN RICE
COUNTIES...
At 414 PM CDT, a severe thunderstorm was located near Lonsdale, or 16
miles northwest of Faribault, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Webster and Elko New Market around 425 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4446 9366 4466 9345 4454 9328 4447 9328
4447 9316 4446 9315 4437 9353
TIME...MOT...LOC 2114Z 232DEG 39KT 4447 9351
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Dye076
WWUS53 KMPX 192126
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
426 PM CDT Thu May 19 2022
MNC079-192135-
/O.CAN.KMPX.SV.W.0136.000000T0000Z-220519T2145Z/
Le Sueur MN-
426 PM CDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE SUEUR COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.
LAT...LON 4445 9343 4454 9352 4464 9343 4454 9328
4447 9328 4447 9317 4446 9316 4442 9332
4441 9337
TIME...MOT...LOC 2125Z 232DEG 39KT 4455 9337
$$
MNC131-139-192145-
/O.CON.KMPX.SV.W.0136.000000T0000Z-220519T2145Z/
Scott MN-Rice MN-
426 PM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN SCOTT AND NORTHWESTERN RICE COUNTIES...
At 425 PM CDT, a severe thunderstorm was located over Webster, or 12
miles northwest of Northfield, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Scott and northwestern Rice Counties, including the
following locations... Veseli.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4445 9343 4454 9352 4464 9343 4454 9328
4447 9328 4447 9317 4446 9316 4442 9332
4441 9337
TIME...MOT...LOC 2125Z 232DEG 39KT 4455 9337
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG988
WWUS53 KMPX 192134
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
434 PM CDT Thu May 19 2022
MNC131-139-192143-
/O.CAN.KMPX.SV.W.0136.000000T0000Z-220519T2145Z/
Scott MN-Rice MN-
434 PM CDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTT AND
NORTHWESTERN RICE COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.
Remember, a Severe Thunderstorm Warning still remains in effect for
southeastern Scott and southwestern Dakota counties until 445 PM CDT.
LAT...LON 4445 9343 4454 9352 4464 9343 4454 9328
4447 9328 4447 9317 4446 9316 4442 9332
4441 9337
TIME...MOT...LOC 2131Z 232DEG 39KT 4461 9327
$$
DyeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:45 PM CDT, 25 minutes earlier.
Area forecast discussion, May 19, 3:45 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 345 PM CDT Thu May 19 2022 .DISCUSSION...(This evening through Thursday) Issued at 345 PM CDT Thu May 19 2022 KEY MESSAGES: - Large hail/damaging winds are main the main threats across southern/central Minnesota into western Wisconsin. In additional a few tornadoes are also possible in southern Minnesota into parts of western Wisconsin. - Cooler temperatures Friday through mid-next week with frost potential Saturday and Sunday morning. This evening and tonight... Severe thunderstorm and tornado watches are out through this evening. The biggest risk will be along a warm front moving across southern Minnesota where the tornado watch is in effect. The forcing from this front as well as the low level shear in this area will allow for surface based storms with rotation. This could lead to some supercells with all threats possible. Farther north including the Twin Cities and Eau Claire will be more of a severe thunderstorm threat with more of a elevated hailer type of storm favored. One of the biggest areas of uncertainty right now is low level moisture as this will be needed to for true surface based storms and low enough LCLs to make the environment favorable for tornadoes. Based on what this environment was able to do earlier today with large hail this threat will continue across the area this evening. As we approach sunset the severe threat will fade as instability falls. Unless a linear system can come together and develop a cold pool that is. Then a wind threat will persist, although this is most likely to occur in western Wisconsin than in any part of Minnesota. Rain chances will continue into tonight, with a chance for some lightning. Friday through Thursday... Behind the cold front below normal temperatures will persist into the weekend. We will also dry out as the low behind this moves into the Great Lakes. As we move deeper into the weekend there will be a system moving to our south that could transport enough moisture Saturday night into Sunday morning for some rain showers. Behind this rain chance high pressure moves in for the rest of the weekend into early next week. By the middle of next week another chance for precipitation arrives. With a wide spread in the models both deterministic and ensembles confidence is not yet high enough for details yet. With the high moving out we will also see a return to normal temperatures next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1209 PM CDT Thu May 19 2022 Currently, most of the TSTMs are occurring south of KMKT-KMSP-KEAU, with some isolated between KMKT-KMSP as of 1715z. Confidence remains low on coverage of TSTM activity this afternoon. However, based on trends and model guidance, the best area of TSTM will occur near KMSP-KRNH-KEAU between 21-01z. But, the TSTM in southeast Mn may affect KEAU before 21z. AMD will be likely due to uncertainties in the forecast and coverage of TSTM. Otherwise, SHRA become more apparent along and behind the main frontal passage this evening. MVFR cigs may develop with the SHRA and cold frontal passage this evening. LLWS is also possible due to the strong nature of the surface low and wind shear above the surface. KMSP... Confidence is low enough to keep TSTM out of the 18z TAF. However, best coverage if TSTM develops will occur between 21-01z. Otherwise, SE winds will shift to the W/NW with the frontal passage this evening. SHRA is possible overnight with only isolated TSTM at best. Gusty W winds will develop Friday morning. /OUTLOOK FOR KMSP/ Sat...Mainly VFR. Chc P.M. -SHRA. Wind NW 10-15G20 kts. Sun...VFR. Wind NW 10-15 kts. Mon...Mainly VFR. Chc -SHRA late. Wind S 10-15 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...NDC AVIATION...JLT
Hazardous weather outlook, May 19, 2:52 AM CDT, 13 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 252 AM CDT Thu May 19 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 200800- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 252 AM CDT Thu May 19 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. Scattered thunderstorms can be expected this afternoon and evening across the entire coverage area. Some of these storms will likely be severe, particularly across eastern and southern Minnesota into western Wisconsin. Large hail, including hail over 1 inch in diameter, damaging wind gusts and a few tornadoes are all possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this afternoon and evening.
In the hours before
Special weather statement, May 19, 3:31 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
331 PM CDT Thu May 19 2022
MNZ053-060>063-WIZ014-023-192115-
Anoka MN-Washington MN-Hennepin MN-Ramsey MN-Chisago MN-Polk WI-
St. Croix WI-
331 PM CDT Thu May 19 2022
...A strong thunderstorm will impact portions of central Hennepin,
southeastern Chisago, Anoka, Washington, Ramsey, northwestern St.
Croix and southwestern Polk Counties through 415 PM CDT...
At 331 PM CDT, Doppler radar was tracking a strong thunderstorm over
Spring Lake Park, or 10 miles north of Minneapolis, moving northeast
at 65 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Shoreview, Mounds View and Arden Hills around 335 PM CDT.
Blaine, Lino Lakes and Vadnais Heights around 340 PM CDT.
Hugo around 345 PM CDT.
Forest Lake around 350 PM CDT.
Other locations in the path of this storm include Chisago City,
Scandia, Lindstrom, Osceola, Center City, St. Croix Falls, Taylors
Falls and Dresser.
This includes the following highways...
Interstate 35 between mile markers 130 and 145.
U.S. Highway 8 in Minnesota between mile markers 0 and 5, and
between mile markers 7 and 22.
U.S. Highway 61 between mile markers 163 and 164.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and east central Minnesota...and northwestern and west
central Wisconsin.
&&
LAT...LON 4503 9239 4490 9349 4523 9356 4522 9353
4527 9351 4542 9316 4541 9302 4547 9302
4560 9270
TIME...MOT...LOC 2031Z 237DEG 57KT 4511 9329
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
CTGLocal storm report, May 19, 3:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
352 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 1 NW FALCON HEIGHTS 45.00N 93.20W
05/19/2022 U1.25 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0339 PM HAIL 1 S GOLDEN VALLEY 44.98N 93.38W
05/19/2022 U1.00 INCH HENNEPIN MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0340 PM HAIL 3 SW MINNEAPOLIS 44.95N 93.30W
05/19/2022 E1.00 INCH HENNEPIN MN PUBLIC
0342 PM HAIL 1 ESE MINNEAPOLIS 44.98N 93.25W
05/19/2022 M1.00 INCH HENNEPIN MN NWS EMPLOYEE
0345 PM HAIL 4 NE RICHFIELD 44.93N 93.26W
05/19/2022 U1.00 INCH HENNEPIN MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0345 PM HAIL 1 NW FALCON HEIGHTS 45.00N 93.20W
05/19/2022 U1.00 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0347 PM HAIL 4 SW FALCON HEIGHTS 44.94N 93.21W
05/19/2022 U1.00 INCH HENNEPIN MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0347 PM HAIL 4 SE MINNEAPOLIS 44.93N 93.23W
05/19/2022 U1.00 INCH HENNEPIN MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, May 19, 4:01 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
401 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 3 NNW MENDOTA HEIGHTS 44.93N 93.16W
05/19/2022 M1.75 INCH RAMSEY MN TRAINED SPOTTER
&&
CEOLocal storm report, May 19, 4:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
404 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 1 NNE ROSEVILLE 45.02N 93.15W
05/19/2022 M1.25 INCH RAMSEY MN PUBLIC
&&
CEOSpecial weather statement, May 19, 4:05 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
405 PM CDT Thu May 19 2022
MNZ076-077-192130-
Le Sueur MN-Rice MN-
405 PM CDT Thu May 19 2022
...A strong thunderstorm will impact portions of northeastern Le
Sueur and northwestern Rice Counties through 430 PM CDT...
At 405 PM CDT, Doppler radar was tracking a strong thunderstorm near
Le Center, or 20 miles northwest of Faribault, moving northeast at 55
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Montgomery around 410 PM CDT.
New Prague around 415 PM CDT.
Lonsdale around 420 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.
&&
LAT...LON 4440 9378 4455 9353 4454 9343 4443 9331
4433 9369
TIME...MOT...LOC 2105Z 241DEG 46KT 4441 9366
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DyeLocal storm report, May 19, 4:07 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
407 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 1 NE FALCON HEIGHTS 45.00N 93.17W
05/19/2022 M1.00 INCH RAMSEY MN TRAINED SPOTTER
&&
CEOThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 10:42 AM CDT | Special Weather Statement | MPX | Faribault | 33 min |
| May 19, 11:04 AM CDT | Special Weather Statement | MPX | Faribault | 26 min |
| May 19, 11:30 AM CDT | Special Weather Statement | MPX | Freeborn | 45 min |
| May 19, 11:34 AM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 41 min |
| May 19, 12:05 PM CDT | Special Weather Statement | MPX | Freeborn | 25 min |
| May 19, 12:13 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 32 min |
| May 19, 12:35 PM CDT | Special Weather Statement | MPX | Steele | 25 min |
| May 19, 3:31 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Hennepin, Ramsey, Washington | 44 min |
| May 19, 3:41 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey, Washington | 34 min |
| May 19, 3:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey, Washington | 24 min |
| May 19, 4:01 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 44 min |
| May 19, 4:04 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 26 min |
| May 19, 4:05 PM CDT | Special Weather Statement | MPX | Le Sueur | 25 min |
| May 19, 4:21 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 24 min |
| May 19, 4:22 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 20 min |
| May 19, 4:26 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 19 min |
| May 19, 4:41 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 19 min |
| May 19, 4:59 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Waseca | 31 min |
| May 19, 5:05 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 25 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 25 min |
| May 19, 5:25 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 20 min |
| May 19, 5:32 PM CDT | Special Weather Statement | MPX | Rice | 13 min |
| May 19, 5:39 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Steele, Waseca | 36 min |
| May 19, 5:59 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 16 min |
| May 19, 6:06 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele | 24 min |
| May 19, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele | 34 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.